# SDR AALA202309193177

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 58,807 hours, 37,368 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4182
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 33,098 hours, 20,121 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR EVENT ON DESCENT THROUGH AND INCLUDING ON GROUND WHILE DOORS OPEN IN CMH MUSTY SMELL THROUGHOUT THE FLIGHT DECK AND CABIN. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING OIL LEAKING FROM THE APU TURBINE COMPRESSOR DRAIN. **A SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
